Help! Micronor double-dose side effects?


Following a severe flare-up, I've been on the standard dose (1 tab - .35 mg) of Micronor for a month to try to control stage 4 endometriosis. I had my 1st lap in August last year, and will have my 2nd at the beginning of May this year.

At this dose, I have turned into a moody, emotional, angry monster with bad skin - but now I'm also having a heavy period every other week.

The specialist nurse recommended doubling the dose to stop the bleeding. Scared, to say the least!!!

In your experience, do the side effects get worse as the dose gets higher? Should I recommend that my husband take refuge in the garden shed? My pet dog's already scared, and my mum's re-named me Kevin ("Kevin & Perry", Harry Enfield)...

Any advice would be hugely appreciated! x

2 Replies

  • I have had bad reactions with most pills and tried alot. I have stage 3 endo and found Qlaira (Visanne) only one that did not make me nuts. I used it as was only one that had the estrogen I am not allergic to. The active ingredient that treats the endo is dienogest. I take only the pills that have dienogest in and take continously. It works for me and does not make me scary to partner. It took 3 months to get on it properly. It controls the pain and I no longer have a monthly ordeal with any heavy bleeding. I know its individual for everyone & sometimes you feel like a guinea pig trying so many things until you find one thats right for you. Doubling something thats already giving a bad reaction sounds scary : ) goodluck

  • Thanks so much for the info!!! It sounds like it's been tough going, and I really appreciate your advice. Following your suggestion, I researched Visanne, and it does look very promising. As far as I can see, it's not yet available on the NHS in the UK, but I will ask my consultant. The side effects look a lot milder than with any other progestins & the idea of Zoladex or similar scares me even more...

    I'll let you know what happens!

    Good luck too! x

You may also like...